# SDR ASAA2022092940120

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 33,135 hours, 10,509 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Condition: Failed
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AUTO THROTTLES STOPPED WORKING AND WOULD NOT RE-ENGAGE. GROUNDED - YES.  A/T INFLT FAULTS SHOWED NO A/T FAULTS LAST 22 LEGS. LEG 23 HAD ASM 2 RATE MONITOR FAULT. PERFORMED B737-900 FIM 22-32 TASK 819, INITIAL EVALUATION TEST GOOD. SERVO MOTOR TEST PERFORMED NUMEROUS TIMES W/NO FAULTS. PER FIM INTERMITTENT FAULT.
